I have trouble digesting pills and getting their full affect) and Effexor. The Effexor I was able to chew so I could digest it. The company that made the liq. quit making it, the only other liq close to what I need is Zoloft. I gained about 40 pounds since I was put on the Effexor 3 years ago. I was on Zoloft many years ago and it worked great, and I don't remember being overweight. I hope I can lose the weight. I have been on the Zoloft 1 week and being liquid I hoped it wouldn't take long to get into my system, but I am very nervous, depressed and just not thinking "good thoughts", I'm grumpy and stressed. Any suggestions? JC
How long did it take to get into your system. I just changed from Paxil liq. (I have an ostomy so?
- 20 Jan 2010 by jcconk
- 22 Jan 2010
- effexor, paxil, depression, post traumatic stress disorder, anxiety, social anxiety disorder, generalized anxiety disorder, hot flashes, anxiety and stress
Google: Zoloft, side effects, weight gain
and then look at the POST MARKETING side effects.
That is the only way to make sure that you get all the info that the drug companies are hiding from the FDA and from the consumers in order to get the drug to the market as quickly as possible to make money.
Do not use the PDR as that is info provided by the drug companies to get the drug to market and is not reliable.
Only the post marketing results will give you the most accurate side effects stats because they're based on huge numbers of populations, long time periods, and results reported directly to the FDA or the CDC and not censored by the drug company.
And be aware that ALL drugs have side effects, and most antidepressants list both "weight loss" and "weight gain" as a side effect. The post marketing side effects will tell you just how many patients really experienced which: gain or loss.
most side effects go away after about a month on treatment, so do have some patience while you're trying a new drug. If the side effect(s) don't go away, worsen, or you get new side effects after that month, then it's time to switch to another medication.
Also remember that if the doc increases your dosage, the month for side effects begins again.
Healing on your path,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2009 • 1 answer
Posted 5 Aug 2010 • 12 answers
Posted 19 Jan 2011 • 6 answers
Posted 17 Jan 2013 • 4 answers
Posted 17 Aug 2013 • 1 answer